Alert archive / Illinois / Flash Flood Warnings in 2008
Flash Flood Warning 35, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 13, 2008, 12:38 PM CDT for Lawrence County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2008, 12:38 PM CDT (17:38 UTC)
- Expired
- Jun 13, 2008, 6:45 PM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Unknown
County Lawrence County, IL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.6 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -228 J/kg
- Mixed-layer LCL
- 1389 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- -55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KILX 131740
FFWILX
ILC101-132345-
/O.NEW.KILX.FF.W.0035.080613T1738Z-080613T2345Z/
/00000.U.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1238 PM CDT FRI JUN 13 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR A LEVEE FAILURE IN...
SOUTHERN LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...
* UNTIL 645 PM CDT.
* AT 1238 PM CDT...LAWRENCE COUNTY SHERIFFS AND THE CORP OF ENGINEERS
REPORTED THAT A LEVEE ALONG THE WEST SIDE OF THE WABASH
RIVER...2 TO 3 MILES NORTHEAST OF SAINT FRANCISVILLE...MAY FAIL
THIS AFTERNOON. THIS WOULD CAUSE FLASH FLOODING OF AREAS WEST OF
THE RIVER TOWARDS ROUTE 1.
AFFECTED LOCATIONS INCLUDE ST. FRANCISVILLE AND RURAL AREAS NORTH
TOWARD COUNTY ROAD 500 NORTH AS WELL AS AREAS BETWEEN THE WABASH
RIVER AND ILLINOIS ROUTE ONE. THESE AREAS WOULD BECOME
ISOLATED...WITH NO WAY OUT ONCE THE FLASH FLOODING OCCURS.
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER
TRY TO CROSS A FLOWING STREAM ON FOOT.
LAT...LON 3862 8769 3863 8763 3860 8763 3857 8766
3858 8773
$$
SHIMONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 12:08 PM CDT, 30 minutes earlier.
Area forecast discussion, Jun 13, 12:08 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1208 PM CDT FRI JUN 13 2008 .DISCUSSION... ISSUED 1159 AM CDT FRI JUN 13 2008 UPDATED FORECAST FOR SEVERE THUNDERSTORM WATCH ISSUED FOR EASTERN IL FROM I-57 EAST THROUGH 8 PM. BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS FROM DANVILLE TO EFFINGHAM AND MOVING ENE BETWEEN 20 AND 30 MPH. CONTINUED FLASH FLOOD WATCH ACROSS CENTRAL AND SE IL THROUGH 7 PM. MAIN THREAT OF HEAVY RAIN APPEARED TO HAVE SHIFTED SE OF THE IL RIVER SO MAY REMOVE SOME NW COUNTIES FROM THE FLASH FLOOD WATCH. 17Z/NOON SURFACE MAP SHOWS A COLD FRONT EXTENDING FROM CENTRAL WI TO ALONG THE IA/IL BORDER INTO NW MO AND SE KS. BANDS OF CONVECTION AHEAD OF THIS COLD FRONT OVER IL WITH BROKEN STRONG TO SEVERE LINE OF STORMS FROM DANVILLE TO EFFINGHAM AND INTO SW IL NEAR THE MS RIVER. TROPICAL AIR MASS OVER IL AHEAD OF FRONT WITH DEWPOINTS RANGING FROM THE MID 60S FROM I-57 WEST TO THE LOWER 70S SE OF I-70 AND NEAR THE IL/IN BORDER AHEAD OF LINE OF STORMS. TEMPS IN THE 80S AHEAD OF THE LINE OF STORMS AND RAIN COOLED UPPER 60S AND LOWER 70S WEST OF I-57. ALOFT A STRONG 591 DM 500 MB RIDGE WAS OVER THE ATLANTIC AND GULF COAST STATES INTO NORTHERN MEXICO WHILE AN UNSEASONABLY STRONG 543 DM 500 MB LOW WAS NEAR THE SOUTHERN MANITOBA AND ONTARIO BORDER. HIGH CHANCES OF CONVECTION THIS AFTERNOON WITH SEVERE WX AND FLASH FLOOD THREAT CONTINUING ESPECIALLY EAST OF I-57 ESPECIALLY INTO MID AFTERNOON AS FRONT MOVES INTO IL. MODELS SHOW CONVECTION DIMINISHING OVER EASTERN IL DURING THIS EVENING AS WEAKENING COLD FRONT MOVES INTO INDIANA. CONVECTION LINGERS LONGEST SE OF I-70 TONIGHT. AROUND 1 INCH OF RAIN LIKELY IN EASTERN IL WITH LOCAL 2 INCH AMOUNTS POSSIBLE. FLOOD WARNINGS CONTINUE FOR RICHLAND...LAWRENCE...JASPER... CRAWFORD AND CLARK COUNTIES. COOLED HIGHS A FEW DEGREES FROM I-55 WEST WITH UPPER 70S AND MID TO UPPER 80S NEAR THE INDIANA BORDER BEFORE STORMS COOL THEM OFF. HUETTL && .AVIATION... ISSUED 552 AM CDT FRI JUN 13 2008 CONVECTION CONTINUES TO MOVE IN FROM MO BUT THE INTENSITY HAS WEAKENED CONSIDERABLY OVER THE PAST SVL HOURS. THE OUTFLOW BOUNDARY WHICH PUSHED WELL AHEAD OF THE STORMS HAS CLEARED ALL THE TAF SITES. THIS FEATURE MAY PROVIDE THE MAIN FOCUS FOR ADDL STORMS THIS AFTN...AND THAT WOULD BE JUST SOUTH OF OUR TAF SITES. HOWEVER... WITH THE COLD FRONT STILL OVER CNTRL IOWA...WL CONTINUE TO CARRY AT LEAST A FEW HOURS OF TSRA THIS AFTN JUST AHEAD OF THE BNDRY. WL START OUT WITH MOSTLY VFR CONDITIONS BUT WITH TEMPS WARMING INTO THE UPPER 70S TO MIDDLE 80S BY LATE MRNG...A FAIRLY DECENT CU FIELD SHOULD DEVELOP AS FORECAST SOUNDINGS INDICATE QUITE A BIT OF LOW LVL MOISTURE AROUND TODAY. BEST THREAT FOR ORGANIZED CONVECTION SHOULD BE IN THE 19Z TO 23Z TIME WITH THE STORM THREAT SHIFTING TO THE SOUTH AND EAST THIS EVENING. WITH SLIGHTLY DRIER AIR MOVING IN JUST BEHIND THE FRONT...WL CARRY SCT-BKN CIGS ARND 5000 FEET EARLY THIS EVENING WITH MAINLY SCT CONDITIONS AFTR 03Z. SFC WNDS SHOULD BE OUT OF THE SW TODAY AND BECOME WEST AFTR FROPA THIS EVENING. SMITH && .PREV DISCUSSION... ISSUED 303 AM CDT FRI JUN 13 2008 UPPER LEVEL LOW STACKED OVER SFC LOW ON THE DAKOTA/CANADA BORDER THIS MORNING. SFC FRONT STRETCHED OUT OVER THE UPPER MIDWEST...DRAPED ACROSS IA MO...BACK INTO THE SRN PLAINS. CONVECTION THAT FIRED ALONG FRONT LATER YESTERDAY AFTERNOON FINALLY STARTING TO DIE DOWN ON THE ERN SIDE OF THE MISS RIVER VALLEY. SOME REMAINING INSTABILITY IS MAINTAINING THE SOUTHERN MOST PORTION OF THE STORMS IN SRN MO AND ERN KS. CONVECTION HAS RUN AWAY FROM THE MAIN FRONT...LOSING ITS PUSH AS IT GETS FURTHER AWAY FROM THE MAIN LIFT FOR THE SYSTEM. MAIN CONCERN FOR THE FORECAST IS THE PRECIP THROUGHOUT TODAY...THE HOLES DEVELOPING IN THE LINE...AND JUST HOW FAR THE FRONT WILL GET INTO THE CWA THIS AFTERNOON TO COLLIDE WITH INCREASING INSTABILITY IN THE SERN COUNTIES. THE NAM/WRF HAS HAD A PRETTY GOOD SOLUTION FOR THIS PARTICULAR SYSTEM SINCE LAST NIGHT. WILL KEEP FOLLOWING IT FOR A BIT. AS FOR THE MED RANGE...BOTH THE GFS AND THE ECMWF ARE IN AGREEMENT FOR THE MON SYSTEM. SHORT TERM...TODAY AND TOMORROW... NAM/WRF HAS THE WEAKENING TREND IN THE PRECIP THAT IS CURRENTLY REFLECTED IN THE RADAR MOSAIC PUSHING INTO THE IL RIVER VALLEY. MID LEVEL JET MAINTAINING THE CLUSTER MOVING OFF TO THE NORTH AND NORTHEAST...AND PLENTY OF INSTABILITY TO FEED THE STORMS MOVING INTO THE SOUTHERN PLAINS. FRONT IS DRIFTING SLOWLY...ALMOST STATIONARY AS IT GETS CAUGHT UP IN SWRLY FLOW. ANOTHER WAVE IS PUSHING IN BEHIND IT ON SATELLITE REPRESENTATION...CLEARING THE CLOUDS AND PROVIDING ANOTHER PUSH THAT SHOULD MOVE THE FRONT THROUGH THE REGION TODAY AND THIS AFTERNOON. COLLISION OF THE FRONT AND INCREASING INSTABILITY IN THE SOUTH AND EAST OF THE CWA WILL PROVIDE THE NEXT ROUND OF SEVERE WEATHER. TO DATE...THIS SYSTEM HAS BEEN A MOSH OF WINDS HAIL AND ISOLATED TORNADOS...AND SEE NO REASON TO DISCONTINUE THAT THINKING. BIGGEST THREAT WILL BE A COMBINATION OF VERY THICK LAYER THAT IS ALMOST SATURATED...AND A FRONT THAT IS SLOWLY MOVING. WITH THE FRONTS FORWARD SPEED A BIT OF A QUESTION MARK...HAVE NO PROBLEM WITH KEEPING THE FFA GOING...ESPECIALLY WITH MANY AREAS STILL SATURATED AND DEALING WITH FLOODING ALREADY. IN SUMMARY...MODELS GIVE US A LITTLE BIT OF A BREAK THROUGH THE MORNING. FIRING OFF MORE CONVECTION AND HEAVY RAINS IN THE EARLY AFTERNOON. FRONT SHOULD MAKE IT THROUGH THE REGION IN THE OVERNIGHT HOURS...LEAVING SATURDAY AFTER 12Z DRY FOR THE FA. LONG TERM...SUNDAY THROUGH TUESDAY... AN OVERALL SWITCH TO MORE NWRLY FLOW ALOFT BEHIND THIS SYSTEM...DROPPING ANOTHER WAVE INTO THE REGION LATE SUNDAY INTO THE NW. CHANCE POPS BEST FOR THE ENTIRE CWA SUNDAY NIGHT...LINGERING INTO MON MORNING. CONFIDENCE IN THIS SYSTEM IS LOW ENOUGH THAT NOT GOING TO GO HIGHER THAN CHANCE. TIMING ON THIS ONE IS TOO LIKELY TO SHIFT SOMEWHAT. MILDER TEMPS AND DRY INTO THE MIDWEEK. && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ILZ027>031- 036>038-040>057-061>063-066>068-071>073. &&
Hazardous weather outlook, Jun 13, 10:36 AM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1036 AM CDT FRI JUN 13 2008 ILZ027>031-036-037-040-041-047>050-141200- CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 1036 AM CDT FRI JUN 13 2008 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY AS A SLOW MOVING COLD FRONT APPROACHES FROM THE WEST. A FEW OF THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL ALONG WITH THE POTENTIAL FOR DAMAGING STRAIGHT LINE WINDS. THE PRIMARY THREAT FOR ANY ORGANIZED SEVERE STORMS WOULD BE EARLY THIS AFTERNOON AS THE COLD FRONT APPROACHES. THE THREAT FOR HEAVY RAIN AND ANY SEVERE WEATHER WILL SHIFT TO OUR SOUTHEAST BY LATE AFTERNOON. INTERESTS ALONG THE ILLINOIS RIVER FROM HAVANA TO BEARDSTOWN WILL EXPERIENCE FLOODING INTO EARLY NEXT WEEK. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY AFTERNOON AND SUNDAY EVENING. A FEW OF THOSE STORMS MAY BECOME SEVERE IN THE AFTERNOON AND EARLY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. ILZ038-042>046-051>057-061-141200- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION- 1036 AM CDT FRI JUN 13 2008 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY AS A SLOW MOVING COLD FRONT APPROACHES FROM THE WEST. A FEW OF THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL ALONG WITH THE POTENTIAL FOR DAMAGING STRAIGHT LINE WINDS. THE PRIMARY THREAT FOR ANY ORGANIZED SEVERE STORMS WOULD BE EARLY THIS AFTERNOON AS THE COLD FRONT APPROACHES. THE THREAT FOR HEAVY RAIN AND ANY SEVERE WEATHER WILL SHIFT TO OUR SOUTHEAST BY LATE AFTERNOON OR EARLY EVENING. FOR INTERESTS ALONG THE SANGAMON RIVER...FLOODING IS EXPECTED TO CONTINUE AT PETERSBURG...OAKFORD AND CHANDLERVILLE FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY AFTERNOON AND SUNDAY EVENING. A FEW OF THOSE STORMS MAY BECOME SEVERE DURING THE AFTERNOON AND EARLY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY THIS EVENING. ILZ062-063-066>068-071>073-141200- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1036 AM CDT FRI JUN 13 2008 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT EXTENSIVE RUNOFF FLOODING FROM PREVIOUS RAINFALL WILL CONTINUE OVER MANY AREAS OF EAST CENTRAL AND SOUTHEAST ILLINOIS FOR THE NEXT COUPLE OF DAYS. IN ADDITION...SEVERAL RIVERS AND STREAMS WILL CONTINUE OUT OF THEIR BANKS INCLUDING THE WABASH...LITTLE WABASH...AND EMBARRAS RIVERS. SCATTERED THUNDERSTORMS WILL OCCUR THROUGH THIS EVENING AND THE MAIN THREAT FOR ORGANIZED THUNDERSTORMS...INCLUDING THE POTENTIAL FOR SEVERE STORMS AND HEAVY RAINFALL WILL BE THIS AFTERNOON INTO EARLY THIS EVENING. ADDITIONAL RAINFALL AMOUNTS FROM THESE STORMS WILL RANGE FROM 1 TO 2 INCHES. THE PRIMARY SEVERE THREAT THIS AFTERNOON AND EVENING WILL BE FROM DAMAGING STRAIGHT LINE WINDS. THE THREAT FOR HEAVY RAINFALL AND SEVERE WEATHER WILL END ACROSS THE AREA BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY AFTERNOON AND EVENING. SOME OF THE STORMS COULD BECOME SEVERE DURING THE AFTERNOON AND INTO MID EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING UNTIL SUNSET. KH
In the hours before
Local storm report, Jun 13, 11:21 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1121 AM CDT FRI JUN 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 AM HAIL TUSCOLA 39.80N 88.28W
06/13/2008 M0.88 INCH DOUGLAS IL CO-OP OBSERVER
FROM COOP OBSERVER.
1115 AM HAIL 4 W TUSCOLA 39.80N 88.36W
06/13/2008 M0.75 INCH DOUGLAS IL TRAINED SPOTTER
&&
GOETSCHLocal storm report, Jun 13, 12:13 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1213 PM CDT FRI JUN 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 PM HAIL DANVILLE 40.14N 87.62W
06/13/2008 M0.75 INCH VERMILION IL EMERGENCY MNGR
FROM COUNTY ESDA AT THE EOC.
&&
GOETSCHLocal storm report, Jun 13, 12:33 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1233 PM CDT FRI JUN 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND DMG 3 S CATLIN 40.03N 87.71W
06/13/2008 VERMILION IL EMERGENCY MNGR
POWER POLES BLOWN OVER...NOW LEANING TO 60 DEGREE ANGLE.
FROM COUNTY EMERGENCY MANAGEMENT.
&&
GOETSCHLocal storm report, Jun 13, 12:34 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1234 PM CDT FRI JUN 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 AM HAIL TUSCOLA 39.80N 88.28W
06/13/2008 M0.88 INCH DOUGLAS IL CO-OP OBSERVER
FROM COOP OBSERVER.
1115 AM HAIL 4 W TUSCOLA 39.80N 88.36W
06/13/2008 M0.75 INCH DOUGLAS IL TRAINED SPOTTER
1200 PM TSTM WND DMG 3 S CATLIN 40.03N 87.71W
06/13/2008 VERMILION IL EMERGENCY MNGR
POWER POLES BLOWN OVER...NOW LEANING TO 60 DEGREE ANGLE.
FROM COUNTY EMERGENCY MANAGEMENT.
1212 PM HAIL DANVILLE 40.14N 87.62W
06/13/2008 M0.75 INCH VERMILION IL EMERGENCY MNGR
FROM COUNTY ESDA AT THE EOC.
&&
GOETSCHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 11:38 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Marshall, Peoria, Stark | 52 min |
| Jun 13, 1:06 AM CDT | Flash Flood Warning | ILX | Lawrence | 6 hr |
| Jun 13, 1:27 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox | 48 min |
| Jun 13, 1:59 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Marshall, Peoria, Stark, Tazewell and 1 more | 46 min |
| Jun 13, 2:05 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason | 25 min |
| Jun 13, 6:31 AM CDT | Flash Flood Warning | ILX | Lawrence | 6 hr |
| Jun 13, 10:59 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas | 49 min |
| Jun 13, 11:27 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Shelby | 63 min |
| Jun 13, 11:31 AM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 59 min |
Nearby
Flash Flood Warnings in Illinois, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.